Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Segala, Fausto
A simple construction of a parametrix for a regular hyperbolic operator. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 203-213
Texte intégral djvu | pdf | Analyses MR 988122 | Zbl 0714.35042

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__203_0

Bibliographie

[1] M. Imai, On a parametrix for a weakly hyperbolic operator, Hokk. Math. J., 9 (1980), pp. 190-216.  MR 597970 |  Zbl 0471.35048
[2] M. Imai, Cauchy problems for operators of Tricomi's type, Hokk. Math. J., 8 (1979), pp. 126-143.  MR 533096 |  Zbl 0415.35058
[3] L. Hörmander, Fourier integral operators I, Acta Math., 127 (1971), pp. 79-183.  MR 388463 |  Zbl 0212.46601
[4] F. Segala, Parametrices for operators of Tricomi type, Ann. Mat. Pura e Appl., 140 (1985), pp. 285-299.  MR 807641 |  Zbl 0592.35097
[5] F. Segala, Parametrices for a class of differential operators with multiple characteristics, Ann. Mat. Pura e Appl. (to appear).  MR 916697 |  Zbl 0637.35020
[6] W. Wasow, Asymptotic expansions for ordinary differential equations, Interscience, 1965.  MR 203188
[7] A. Yoshikawa, A parametric for a completely regularly hyperbolic operator, Hokk. Math. J., 10 (1981), pp. 723-742.  MR 662334 |  Zbl 0516.35046
Copyright Cellule MathDoc 2014 | Crédit | Plan du site